# SDR 96FDEA01026

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LEVEL OFF AT FLT LEVEL 310, SMELLED A FAINT SCENT OF HOT ELECTRICAL INSULATION.  TURNED OFF THE GASPER FAN AND THE SMELL WENT AWAY, THOUGHT WE HAD ANOTHER WHIFF ABOUT 30 MINUTES LATER.  SMELL WAS VERY FAINT AND MOMENTARY SLIGHTLY STRONGER BEHIND S/O PANEL, 30 MINUTES LATER WE SMELLED IT AGAIN, NO HAZARDOUS MATERIAL ON A/C.  INSPECTED GASPER FAN MOTOR, E/E COMPT, BEHIND SECOND OFFICER'S PANEL.  RAN GASPER FAN AND PACKS 2 HOURS, NO SMELL NOTES.  REMOVED AND REPLACED LEFT AND RIGHT WATER SEPARATOR FILTERS, OPERATIONAL CHECKS GOOD.
